# SDR HALA2020012760017

- Difficulty date: January 24, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 34,282 hours, 5,355 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Isolation Valve
- Part number: 33240990001
- Part serial: 00757
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - ECAM MSG FUEL TRIM LINE FAULT WHEN APU SHUTDOWN, APU ISOL VALVE INOP. // REMOVED AND REPLACED FUEL ISOLATION VALVE ACTUATOR PER TSM 28-29            
-00-810-802-A. OPS CHECK GOOD. OK FOR SVC.
